# SDR ASAA2023062443767

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,503 hours, 1,312 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMT MESSAGE, ENG 2 EEC C2. GROUNDED - YES. ON DEFERRAL.
